CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Duality between two generalized Aubry-Andre models with exact mobility edges 期刊论文
PHYSICAL REVIEW B, 2021, 卷号: 103, 期号: 17, 页码: 7
Authors:  Wang, Yucheng;  Xia, Xu;  Wang, Yongjian;  Zheng, Zuohuan;  Liu, Xiong-Jun
Favorite  |  View/Download:66/0  |  Submit date:2021/10/26
The uncertainty of quantum channels in terms of variance 期刊论文
QUANTUM INFORMATION PROCESSING, 2021, 卷号: 20, 期号: 1, 页码: 15
Authors:  Sun, Yuan;  Li, Nan
Favorite  |  View/Download:66/0  |  Submit date:2021/04/26
Quantum channels  Uncertainty  Variance  Entanglement fidelity  
Asymptotics for 2D critical and near-critical first-passage percolation 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2019, 卷号: 175, 期号: 3-4, 页码: 975-1019
Authors:  Yao, Chang-Long
Favorite  |  View/Download:99/0  |  Submit date:2020/05/24
Percolation  First passage percolation  Correlation length  Scaling limit  Conformal loop ensemble  
Critical first-passage percolation starting on the boundary 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2019, 卷号: 129, 期号: 6, 页码: 2049-2065
Authors:  Jiang, Jianping;  Yao, Chang-Long
Favorite  |  View/Download:196/0  |  Submit date:2020/01/10
Monotonicity of quantumness of ensembles under commutativity-preserving channels 期刊论文
PHYSICAL REVIEW A, 2019, 卷号: 99, 期号: 5, 页码: 5
Authors:  Li, Nan;  Luo, Shunlong;  Song, Hongting
Favorite  |  View/Download:123/0  |  Submit date:2020/01/10
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
Favorite  |  View/Download:143/0  |  Submit date:2020/01/10
Stochastic Lotka-Volterra system  Stationary measure  Ergodicity  Support  Stochastically cyclical oscillation  Turbulence  
Averaging principle for one dimensional stochastic Burgers equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 10, 页码: 4749-4797
Authors:  Dong, Zhao;  Sun, Xiaobin;  Xiao, Hui;  Zhai, Jianliang
Favorite  |  View/Download:246/0  |  Submit date:2018/10/07
Stochastic Burgers' equation  Averaging principle  Ergodicity  Invariant measure  Strong convergence  Weak convergence  
Multi-arm incipient infinite clusters in 2D: Scaling limits and winding numbers 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2018, 卷号: 54, 期号: 4, 页码: 1848-1876
Authors:  Yao, Chang-Long
Favorite  |  View/Download:111/0  |  Submit date:2018/11/16
Percolation  Scaling limit  SLE  CLE  Incipient infinite cluster  Winding number  
Inference of multiple-wave admixtures by length distribution of ancestral tracks 期刊论文
HEREDITY, 2018, 卷号: 121, 期号: 1, 页码: 52-63
Authors:  Ni, Xumin;  Yuan, Kai;  Yang, Xiong;  Feng, Qidi;  Guo, Wei;  Ma, Zhiming;  Xu, Shuhua
Favorite  |  View/Download:126/0  |  Submit date:2018/07/30
Network-Regularized Sparse Logistic Regression Models for Clinical Risk Prediction and Biomarker Discovery 期刊论文
IEEE-ACM TRANSACTIONS ON COMPUTATIONAL BIOLOGY AND BIOINFORMATICS, 2018, 卷号: 15, 期号: 3, 页码: 944-953
Authors:  Min, Wenwen;  Liu, Juan;  Zhang, Shihua
Favorite  |  View/Download:180/0  |  Submit date:2018/07/30
Sparse logistic regression  network-regularized penalty  survival risk prediction  feature selection